# SDR 2011FA0000160

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N521RC
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 2,820 hours, 13,206 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,589 hours, 5,397 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: AS3209017
- Part serial: NA
- Condition: Broken
- Location: Press Oil Line
- Part time: 543 hours, 5,397 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FAILURE OF O-RING AT SLIP JOINT OIL PRESSURE STAINLESS STEEL LINE ON LT SIDE OF ENGINE FEEDING THE ENGINE REDUCTION GEAR BOX.  LARGE AMOUNT OF ENGINE OIL FOUND ON THE GROUND AFTER SHUTDOWN FROM FLIGHT.  ALSO, LARGE AMOUNT OF ENGINE OIL SATURATING THE TAIL BOOM.
